# SDR AALA201708309005

- Difficulty date: August 29, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 52,463 hours, 22,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Handle Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY WINDOW HANDLE LIGHT INOPERATIVE ON BOTH SIDE. REPLACED THE LAMP.  ACFT OK FOR SERVICE IAW AMM.
